# SDR 375PA0026

- Difficulty date: August 29, 2002
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 42,333 hours, 36,566 cycles
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY FLOOR LOCATOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED 3 LAMPS.  RECONNECTED WIRING ON 2 LIGHT ASSY.  ALL OPS CHECK NORMAL IAW AMM 33-50-81.
